Get your Health question answered in 3 easy steps

137 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for vitiligo on foreskin of testicles

Answered by
Owl Image
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 7660 Questions

Question
hello Dr,
2 years back i got vitiligo on my foreskin of testicles.
From one week i have been using
Zincovit(morning & night)
Trimop forte(2 minutes before exposing to uv light)
Tacroz (after exposing to UV light).

Yesterday i have increased the time to expose to UV light. So it got turned into pink,is it normal or the tissues got damaged?
I am really worried about it.So please suggest me
Wed, 6 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Faintly pink erythema is desirable

Detailed Answer:
Hello and welcome to healthcaremagic

I am Dr. Kakkar. I have gone through your query and I have understood it.

A faint pink color is desirable and it is considered to be optimal UV exposure.

However, if the color is dark pink and associated with symptoms like pain and burning sensation, it means that you are over exposing it to UV and the exposure time needs to be reduced.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for vitiligo on foreskin of testicles 7 hours later
Hi
I don't have pain or burning sensation. The color is pink I don't think it's dark pink.
 
 
Answered by Dr. Kakkar S. 4 hours later
Brief Answer:
Vitiligo treatment

Detailed Answer:
Hi.

As discussed, faintly pink color/erythema is desirable and adequate to facilitate re-pigmentation. Therefore you have nothing to worry about. You can continue with the last exposure duration of UV.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for vitiligo on foreskin of testicles 44 hours later
Hello Dr ,
while exposing will there be any peeling of the skin from the vitiligo affected area ?
am applying tacroz after exposure.is it suggestable?
 
 
Answered by Dr. Kakkar S. 6 hours later
Brief Answer:
Vitiligo treatment

Detailed Answer:
Hi.

No, ideally there should be no peeling. Peeling/desquamation indicates that you are overexposing. What you should do is, reduce the time of exposure by about 20-30%. The exposure time should be such that it produces just faintly perceptible erythema and no irritation or burning.

Instead of tacroz you may apply Mometasone furoate after exposure (momate cream). It would also take care of the peeling and discomfort.

Tacroz can be applied at night

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for vitiligo on foreskin of testicles 43 minutes later
Hello Dr,
Thanks for the quick reply.
Its not peeling its getting cracks in the affected region.
Is cracking of skin a problem?
How many times i can expose in a day?

In how many day i can see improvement?
I am seeing that my skin becoming red when exposing to UV light in just few seconds after exposing to UV light,is that a positive sign?

Using UV light can the vitiligo be cured any where on the body?
whats your opinion on circumcision?Please suggest me?
what are the precaution i need to take such that it cant be expanded.

 
 
Answered by Dr. Kakkar S. 6 hours later
Brief Answer:
Vitiligo

Detailed Answer:
Hi.

As discussed with you, obviously you are overexposing to UV light, thereby delivering more energy causing it to burn/phototoxicity. Moreover you were doing it daily, whereas it should be done every alternate days.

I would suggest that you discontinue with UV light therapy for now.

Apply momate cream twice daily for a week. Thus should relieve the discomfort and redness.

Thereafter you may restart with UV light therapy every alternate days. Begin with just 30 seconds exposure and increase by 10 seconds every alternate day till you fell that there is mildly perceptible erythema. The exposure time at which this mildly perceptible erythema appears should be continued as it is without any further increase.

Along with UV therapy you may use momate cream during day time and tacroz for night time application.

Defer circumcision till the next 2-3 months and see if the disease responds to the treatment.

Regards
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Treatment/Therapy
Medical Procedures

Recent questions on Phototoxicity

doctor1 MD

HI there, I am in indonesia and was sick for a few days(nausea, swollen/ abdominal pain and diaharea). I took ciprofloxacin two and a half days ago. Unaware I shouldn't be in the sun, I went out for 20min today and my legs and back are very burnt....

doctor1 MD

I work as an IT employee, most of my day time spent in AC. very few i come outside, one day all of sudden some places of my face became black (sun burn on my face). I have consult with local doctor he has prescribed below face creams but still no...

doctor1 MD

Dear Doctor, I am XXXXXXX from XXXXXXX this is regarding my daughter aged 7 years. 2 years back skin below the left eye started turning white, we consulted a dermatologist near by who after checking the thyroid functioning, which was normal gave a...

doctor1 MD

I was diagnosed with PLEVA about 10 years ago. It comes and goes. Ive read that light therapy may help, but I know its costly. Would a tanning bed provide the same results? I don't want to age my skin though. Is photo therapy in an office any different?

doctor1 MD

hi, I went to the beach on Tuesday, I got burned really bad. it is now Friday and my skin is finally recovering from blisters all over my back. my body is still red, and now I have huge brown spots all over my back. what are those? are those permanent ? how long does it take to heal? how about the blisters? they went down by themselves but I can still see them? are they gona go away?